# SDR DALA2015032602429

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 53,582 hours, 21,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  FOUND LOOSE BATTERY PACK FUSE REPLACED FUSE LIGHT TEST OK IAW AMM 33-51.
